Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 3 of 3

Thread: no appetite, help

  1. #1

    Default no appetite, help

    i have been running trenbolone acetate 150mg eod, test e 500mg a week, and dianabol 50mg ed (for first 5 weeks only) in a cycle of 16 weeks and in week 2nd now. my appetite levels have fallen drastically down, i was expecting them to increase. also noticing heartburn like feeling. is something wrong with the gear or am i doing wrong?

  2. #2
    Join Date
    Feb 2013
    Posts
    1,688

    Default

    you are simply running way too much gear

    tren by itself at such a ridiculous dosage (you are running 525mg per week) is a lot by itself.. you are stacking 500mg test and 50mg dbol which is way too much on top of that

    you are learning the ruse that more gear doesn't equal better. the person who knows how to eat and train will get fantastic results on just 200mg a week tren BY ITSELF..

  3. Default

    I would drop the tren. It is known to cause some people stomach issues. Dbol usually makes people really hungry.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •